# SDR W8PA960029

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND COROSION UNDER FLOOR SUPPORT AT BS 727D+A5, RBL 3, RBL 8.10, AND RBL 13.8; WL 156.  REMOVED DAMAGED AREAS OF FLOOR SUPPORTS AND REPAIRED IAW SRM 53-00-53.  (X)
